# SDR UPS08553303

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME DENTED BS 520, 4 INCHES ABOVE STR 7R.  REPAIRED FRAME PER SRM 53-00-07-2R FIG 201.
